Alert archive / Mississippi / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 129, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 18, 2013, 4:13 PM CDT for Hinds County, Mississippi. It was in force for 62 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2013, 4:13 PM CDT (21:13 UTC)
- Expired
- Mar 18, 2013, 5:15 PM CDT
- In force
- 62 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Hinds County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 44 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 4:15 PM CDT | HAIL 2 | 2 S Edwards, MS | |
| Mar 18, 4:27 PM CDT | HAIL 1.75 | Raymond, MS | |
| Mar 18, 4:30 PM CDT | HAIL 1.75 | Raymond, MS | |
| Mar 18, 4:30 PM CDT | HAIL 2 | Raymond, MS | |
| Mar 18, 4:40 PM CDT | HAIL 1 | 6 Wsw Richland, MS | IN THE CITY OF BYRAM |
| Mar 18, 4:40 PM CDT | HAIL 1.75 | 5 S Clinton, MS | IN THE BROOKHOLLOW COMMUNITY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 18, 1:31 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.2 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1182 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 256 m²/s²
- 0-3 km storm-relative helicity
- 287 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 8.6
The text
As transmitted, in the capitals the NWS used until 2016.
718
WUUS54 KJAN 182113
SVRJAN
MSC049-182215-
/O.NEW.KJAN.SV.W.0129.130318T2113Z-130318T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
413 PM CDT MON MAR 18 2013
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN HINDS COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF BYRAM...
* UNTIL 515 PM CDT
* AT 413 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING TENNIS BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR EDWARDS MOVING SOUTHEAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RAYMOND BY 435 PM CDT...
DRY GROVE BY 440 PM CDT...
BYRAM AND TERRY BY 455 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
HAIL OF TENNIS BALL SIZED OR LARGER CAUSES EXTENSIVE DAMAGE TO CARS
AND BUILDINGS...INCLUDING POSSIBLY BREAKING OUT WINDOWS. PEOPLE
CAUGHT OUT OF DOORS COULD SUFFER SERIOUS INJURY. MOVE INTO A WELL
CONSTRUCTED BUILDING...AND STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHEAST LOUISIANA AND MISSISSIPPI.
&&
LAT...LON 3222 9073 3232 9069 3235 9066 3234 9063
3237 9064 3239 9062 3225 9020 3220 9019
3215 9026 3215 9024 3211 9025 3209 9023
3205 9023 3205 9037
TIME...MOT...LOC 2113Z 294DEG 29KT 3229 9063
$$
DHB2 follow-up statements
102
WWUS54 KJAN 182123
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
423 PM CDT MON MAR 18 2013
MSC049-182215-
/O.CON.KJAN.SV.W.0129.000000T0000Z-130318T2215Z/
HINDS MS-
423 PM CDT MON MAR 18 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHERN HINDS COUNTY...
AT 424 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LEARNED MOVING SOUTHEAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RAYMOND BY 435 PM CDT...
DRY GROVE BY 440 PM CDT...
BYRAM AND TERRY BY 450 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHEAST LOUISIANA AND MISSISSIPPI.
&&
LAT...LON 3220 9068 3238 9057 3225 9020 3220 9019
3217 9023 3218 9024 3215 9026 3215 9024
3211 9025 3208 9023 3205 9023 3205 9037
TIME...MOT...LOC 2124Z 293DEG 30KT 3225 9053
$$
DHB160
WWUS54 KJAN 182154
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
454 PM CDT MON MAR 18 2013
MSC049-182204-
/O.CAN.KJAN.SV.W.0129.000000T0000Z-130318T2215Z/
HINDS MS-
454 PM CDT MON MAR 18 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HINDS COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE COUNTY.
LAT...LON 3220 9068 3238 9057 3225 9020 3220 9019
3217 9023 3218 9024 3215 9026 3215 9024
3211 9025 3208 9023 3205 9023 3205 9037
TIME...MOT...LOC 2154Z 293DEG 30KT 3215 9026
$$
DHBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 3:10 PM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, Mar 18, 3:10 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 310 PM CDT MON MAR 18 2013 .SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT. THE PRIMARY CONCERN WILL BE THE SEVERE POTENTIAL FOR THIS AFTERNOON AND EVENING WITH A SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 9 PM. LATEST SATELLITE IMAGERY SHOWED A NEGATIVELY TILTED UPPER TROUGH OVER THE CENTRAL PLAINS TOWARD THE LOWER MISSISSIPPI VALLEY. AREA RADARS WERE PICKING UP SCATTERED STRONG TO SEVERE STORMS NORTH OF INTERSTATE 20 PUSHING EAST. A VERY SLOW MOVING COLD FRONT WAS SITUATED FROM KACT TO KCKM TO KCRX. LOWER 60S DEWPOINTS EXTENDED AHEAD OF THE FRONT. SOME GOOD FORCING AND ASCENT WAS MOVING ACROSS THE REGION. SO FOR THE REST OF THE AFTERNOON INTO TONIGHT. LOCAL AND NATIONAL WRF SHOWS STRONG TO SEVERE STORMS FOR THIS AFTERNOON INTO THIS EVENING WITH HAIL...DAMAGING WINDS WITH A TORNADO OR TWO POSSIBLE. THE MAIN CONCERN AREA WILL BE MAINLY ALONG AND NORTH OF INTERSTATE 20. THE FRONT WILL BE SLOW TO CROSS THE REGION INTO THIS EVENING. THE FRONT SHOULD EXIT THE REGION PRIOR TO MIDNIGHT ALONG WITH THE RAINS. DRYER AIR WILL PUSH INTO THE REGION BEHIND FRONT. THIS WILL ADVECT A COOLER AIRMASS INTO THE REGION. LOWS WILL BE FROM THE LOWER 40S NORTH TO THE LOWER 50S SOUTH. FOR TUESDAY THROUGH WEDNESDAY NIGHT... THE NEGATIVE TILTED TROUGH WILL SWING TOWARD THE EAST COAST AS WE GO INTO A ZONAL FLOW PATTERN. EXPECT DRY WEATHER THROUGH THE PERIOD. SOME OF THE MODELS TRY TO SQUEEZE OUT SOME SPOTTY LIGHT RAIN ON WEDNESDAY...BUT PREFER THE DRYER SOLUTION. A REINFORCING FRONT WILL PUSH THROUGH THE REGION ON WEDNESDAY. BUT BELIEVE THAT THE AIRMASS WILL BE TOO DRY FOR ANY LIGHT RAIN. HIGH PRESSURE WILL PUSH ACROSS REGION FROM THE NORTHWEST FOR WEDNESDAY NIGHT. HIGHS FOR TUESDAY AND WEDNESDAY WILL BE MAINLY IN THE 60S. LOWS TUESDAY NIGHT WILL BE FROM THE UPPER 30S TO THE MIDDLE 40S AS WELL AS LOWER 30S TO LOWER 40S FOR WEDNESDAY NIGHT. WENT WITH A BLEND OF MAV AND GMOS GUIDANCE ON POPS AND TEMPS./17/ .LONGTERM...THURSDAY THRU SUNDAY...EURO AND GFS SIMILAR IN FIRST HALF OF LONG TERM PERIOD AS BOTH HAVE BROAD NW FLOW PATTERN OVER THE REGION. DIFFERENCES MOUNT MOVING INTO THE WEEKEND BETWEEN THE EURO AND GFS IN THE EVOLUTION OF A PAIR OF LOW AMPLITUDE WAVES THAT MOVE ACROSS THE AREA. EURO SOMEWHAT MORE PROGRESSIVE THAN THE GFS AS IT MOVES THE FIRST SYSTEM COMPLETELY IN AND ACROSS THE FORECAST AREA FRIDAY INTO FRIDAY NIGHT LEAVING SATURDAY DRY. PREFER THE STRONGER GFS IN THIS SITUATION AS DECREASED AMPLITUDE OF THE FIRST WAVE SHOULD HAVE A HARD TIME PUSHING SURFACE BOUNDARY ENTIRELY ACROSS THE AREA AND INTO THE NORTHERN GULF OF MEXICO. BOUNDARY SHOULD INSTEAD HANGUP OVER THE REGION KEEPING THE WEATHER SOMEWHAT UNSETTLED...ESPECIALLY AS WARM ADVECTION INCREASES AHEAD OF NEXT MORE POTENT WAVE TO MOVE THROUGH SUNDAY. 17/26/ && .AVIATION...VFR OCNL MVFR CEILINGS CAN BE EXPECTED TODAY WITH SCATTERED TO BROKEN CUMULUS DECKS RANGING FROM 2000-4000 FEET. STRONG TO SEVERE THUNDERSTORMS WILL SWEEP ACROSS THE REGION THROUGH THE AFTERNOON AND EVENING HOURS AS A COLD FRONT PUSHES ACROSS THE AREA. LCL IFR/MVFR CIGS/VSBYS WILL OCCUR IN TSTMS. THE MORE INTENSE STORMS WILL PRODUCE GOLF BALL TO BASEBALL SIZE HAIL AND WIND GUSTS AROUND 70 MPH. BEHIND THE FRONT...WINDS WILL BECOME NORTHERLY AROUND 10 KNOTS. THE COLD FRONT IS EXPECTED TO EXIT THE FORECAST AREA BY MIDNIGHT. /03/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 46 69 44 68 / 29 4 3 15 MERIDIAN 47 69 38 69 / 54 5 3 11 VICKSBURG 46 70 44 69 / 18 4 4 19 HATTIESBURG 55 72 45 72 / 34 6 7 15 NATCHEZ 49 70 44 68 / 15 4 4 21 GREENVILLE 42 65 41 66 / 17 4 3 14 GREENWOOD 41 65 39 67 / 31 4 3 10 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Mar 18, 3:40 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 340 PM CDT MON MAR 18 2013 LAZ016-MSZ030>033-036>040-042>052-054>058-063>066-192045- MADISON LA-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN- HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES- 339 PM CDT MON MAR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA AND MUCH OF CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY SEVERE STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING AS A COLD FRONT MOVES THROUGH THE VERY UNSTABLE AIR MASS CURRENTLY DRAPED ACROSS THE REGION. THE MOST INTENSE STORMS WILL BE CAPABLE OF DAMAGING WIND GUSTS TO 70 MPH AND VERY LARGE GOLF BALL TO BASEBALL SIZE HAIL. ONE OR TWO TORNADOES CAN NOT BE RULED OUT. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND LOCALLY HEAVY DOWNPOURS ARE ALSO EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND EVENING. LAZ023>026-MSZ053-059>062-072>074-192045- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-CLAIBORNE-JEFFERSON-ADAMS- FRANKLIN MS-LINCOLN-MARION-LAMAR-FORREST- 339 PM CDT MON MAR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA AND SOUTH MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY ISOLATED SEVERE STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING AS A COLD FRONT MOVES THROUGH THE VERY UNSTABLE AIR MASS CURRENTLY DRAPED ACROSS THE REGION. FORCING TO INITIATE STORMS WILL BE LIMITED IN THIS AREA...BUT ANY STORM THAT DEVELOPS IN THIS UNSTABLE AIR MASS WILL HAVE THE POTENTIAL FOR DAMAGING GOLF BALL TO BASEBALL SIZE HAIL AND DAMAGING WIND GUSTS AROUND 70 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...COULD POSSIBLY BE NEEDED THIS AFTERNOON AND EVENING. ARZ074-075-LAZ007>009-015-MSZ018-019-025>029-034-035-041-192045- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER- WASHINGTON-HUMPHREYS-SHARKEY- 339 PM CDT MON MAR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND NORTHWEST MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 03
In the hours before
Local storm report, Mar 18, 3:49 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
349 PM CDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 7 NNE VICKSBURG 32.42N 90.82W
03/18/2013 M1.50 INCH WARREN MS STORM CHASER
&&
AEGLocal storm report, Mar 18, 3:57 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
357 PM CDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL CLINTON 32.34N 90.33W
03/18/2013 E2.75 INCH HINDS MS FIRE DEPT/RESCUE
BASEBALL SIZED HAIL AT CLINTON CENTRAL FIRE STATION
&&
AEGLocal storm report, Mar 18, 4:05 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
405 PM CDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM HAIL CLINTON 32.34N 90.33W
03/18/2013 E1.75 INCH HINDS MS CO-OP OBSERVER
HAIL AT AN APARTMENT WITH WINDOWS DAMAGED.
&&
17Local storm report, Mar 18, 4:06 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
406 PM CDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL JACKSON 32.32N 90.21W
03/18/2013 M1.75 INCH HINDS MS EMERGENCY MNGR
AT EOC IN DOWNTOWN JACKSON
&&
AEGLocal storm report, Mar 18, 4:12 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
412 PM CDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM HAIL PEARL 32.27N 90.11W
03/18/2013 E0.25 INCH RANKIN MS EMERGENCY MNGR
GOLF BALL TO BASEBALL SIZED HAIL AT STATE EOC
&&
AEGLocal storm report, Mar 18, 4:13 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
413 PM CDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM HAIL PEARL 32.27N 90.11W
03/18/2013 E2.75 INCH RANKIN MS EMERGENCY MNGR
GOLF BALL TO BASEBALL SIZED HAIL AT STATE EOC
&&
AEGThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 12:36 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 39 min |
| Mar 18, 12:54 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery, Webster | 51 min |
| Mar 18, 1:09 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 51 min |
| Mar 18, 1:28 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 47 min |
| Mar 18, 1:55 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore | 50 min |
| Mar 18, 1:55 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 50 min |
| Mar 18, 2:05 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 40 min |
| Mar 18, 2:07 PM CDT | Special Weather Statement | JAN | Winston | 33 min |
| Mar 18, 2:25 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren | 65 min |
| Mar 18, 2:34 PM CDT | Special Weather Statement | JAN | Kemper, Noxubee | 46 min |
| Mar 18, 2:38 PM CDT | Special Weather Statement | JAN | Attala | 32 min |
| Mar 18, 2:51 PM CDT | Severe Thunderstorm Warning | JAN | Attala | 39 min |
| Mar 18, 2:55 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 50 min |
| Mar 18, 3:00 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Warren, Yazoo | 60 min |
| Mar 18, 3:08 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Leake, Madison, Rankin, Scott | 67 min |
| Mar 18, 3:23 PM CDT | Special Weather Statement | JAN | Kemper | 32 min |
| Mar 18, 3:27 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba | 48 min |
| Mar 18, 3:28 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Issaquena, Warren | 47 min |
| Mar 18, 3:42 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 63 min |
| Mar 18, 3:52 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Newton, Rankin, Scott | 38 min |
| Mar 18, 4:19 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 41 min |
| Mar 18, 4:26 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Scott, Smith | 64 min |
| Mar 18, 4:33 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson, Smith | 57 min |
| Mar 18, 4:47 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 43 min |
| Mar 18, 4:55 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Newton | 80 min |
| Mar 18, 4:58 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 77 min |
| Mar 18, 5:12 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Simpson | 48 min |
| Mar 18, 5:19 PM CDT | Severe Thunderstorm Warning | JAN | Simpson | 41 min |
| Mar 18, 5:26 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Jones | 64 min |
| Mar 18, 5:34 PM CDT | Severe Thunderstorm Warning | JAN | Smith | 41 min |
| Mar 18, 5:44 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 31 min |
| Mar 18, 5:48 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 42 min |
| Mar 18, 5:51 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jones | 54 min |
| Mar 18, 6:21 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Jefferson | 54 min |
| Mar 18, 6:45 PM CDT | Special Weather Statement | JAN | Adams | 30 min |
| Mar 18, 6:49 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Jefferson Davis, Lawrence, Simpson | 56 min |
| Mar 18, 6:54 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 21 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.